# SDR 2008UALA00204

- Difficulty date: January 13, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 34,683 hours, 13,371 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SILL AT DOOR 2R CORRODED AROUND GIRT BAR FITTINGS.  ACCOMPLISHED MAJOR REPAIR AT DEN.
